# SDR GTIA030221

- Difficulty date: March 16, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD LIGHTS INOPERATIVE IN PAX CABIN AISLE NR 3,7,10,12,14,18,22,25,29.  TROUBLESHOT AND REPAIRED EMERGENCY OVERHEAD LIGHTS.
